# SDR 20010327CW011

- Difficulty date: February 8, 2001
- Submitted: March 27, 2001
- Operation: General aviation
- Aircraft: N962PA
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844022
- Engine: Lyc IO360C1C6
- System (JASC): 8011 · Engine Starter
- Part: Bracket
- Condition: Unsecure
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD  1 FT STARTER ATTACH BOLT WHICH HOLDS THE ALTERNATOR BRACELET IS STRIPPING THE CASE OUT DUE TO VIBRATION.  HELICOILS ARE BEING INSTLLED BUT ARE NOT HOLDING.  A SHELF NEEDS TO BE CUT INTO THE CASE TO SEAT A BOLT HEAD SO A NUT AND LOCK WASHER CAN BE INSTALLED.
